# SDR DXTA2021033140280

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 1,210 hours, 804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN/LIGHT: WITH ALL SWITCHES OFF AND MAIN SHIP BATTERIES DISCONNECTED, THE EXIT SIGN OVER THE MAIN ENTRANCE DOOR AND FLOOR LIGHT AT SEAT TEN REMAIN ON //SIGNOFF// ARRIVED ON SITE AND GAINED ACCESS TO AIRCRAFT.  CONNECTED BATTERIES.  STARTED APU AND ALLOWED BATTERIES TO RECHARGE.  DISCONNECTED BATTERIES AND OBSERVED THAT EMERGENCY EXIT SIGN AND LIGHT WERE ON, CONSISTENT WITH WRITE UP.  SUSPECTED G-SWITCH TO BE TRIPPED.  REMOVED ACCESS PANEL AND RESET G-SWITCH.  EMERGENCY LIGHTS ARE NO LONGER ON WITH BATTERIES DISCONNECTED.  OPS CHECK GOOD.   ALL WORK DONE WITH REFERENCE TO CESSNA 680AS AMM TASK 33-50-11 (REV 11).
